Applied Mathematics

Vol.4 No.12(2013), Paper ID 40382, 7 pages

DOI:10.4236/am.2013.412225

 

Boundary Value Problems for Nonlinear Elliptic Equations of Second Order in High Dimensional Domains

 

Guochun Wen, Dechang Chen

 

School of Mathematical Sciences, Peking University, Beijing, China
Uniformed Services University of the Health Sciences, Bethesda, USA

 

Copyright © 2013 Guochun Wen, Dechang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wen, G. and Chen, D. (2013) Boundary Value Problems for Nonlinear Elliptic Equations of Second Order in High Dimensional Domains. Applied Mathematics, 4, 1651-1657. doi: 10.4236/am.2013.412225.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.